In studies, up to 28% of people taking Wellbutrin lost more than five pounds.
It is not entirely clear why Wellbutrin can cause weight loss. Wellbutrin can often cause a loss of appetite, nausea, and vomiting -- all of which may contribute to weight loss. Often, these side effects go away with time. However, you should speak to your doc/pharmacist who prescribed the med if these side effects do not go away. Also, since weight gain can be a symptom of depression, treating the depression can lead to weight loss.
If you are experiencing too much weight loss with Wellbutrin, be sure to let the doc/pharmacist know, hope the info helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2015 • 1 answer
How long do I have to wait until I lose the weight I gained taking rexulti since I gained 15 pounds?
Posted 13 Aug 2016 • 1 answer
Posted 7 Nov 2016 • 1 answer
Posted 11 Nov 2016 • 0 answers
Posted 9 Dec 2016 • 0 answers